# SDR 07FDEA03202

- Difficulty date: August 28, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 50,160 hours, 8,114 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E, A

## Discrepancy

PASSING 9000FT AFTER T/O CAPT NOTICED FAINT BURNT PAPER ODOR.   NO OTHER INDICATIONS, F/O WENT TO COURIER AREA NO FUMES BUT NOTICED EMERGENCY LIGHT ON.  CAPT MADE DECISION TO RETURN TO HKG.  DECLARED EMERGENCY, UNEVENTFUL LANDING.  PANELED SHUTDOWN ENGS TO REMOVE PWR FROM A/C.  REPLACED NR 2B TRANSFORMER RECTIFIER.  REMOVED ALL DU, AFS PANELS AND FLIGHT CONTROL PANELS, NO FAULTS.  OVERHEAD CB PANEL INSP'D AND CKD OK.  REMOVED AND REPLACED EPCU.  REPLACED ALL 3 COALESCER BAGS INSP THE COCKPIT WINDSHIELD HEAT ELECTRICAL  WIRE, THE AV COMPT AND LWR FWD CARGO TEMP CONTROL VALVE RT SIDE.  EMERG LIGHTS CKD OK.
